# SDR CA141020004

- Difficulty date: October 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 35,046 hours
- Engine: Allsn 250C30S
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23070101
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN A DESCENT, TORQUE SPLIT OCCURRED, NR 2 ENGINE LEADING WITH 83 PERCENT, T5 798, N2 106 PERCENT, NR 106.  ENGINE NR 1 TQ 20 PERCENT, N1 AND T5 LOW, AS WELL AS OIL PRESSURE IN YELLOW ARC.  IMMEDIATE ACTION, NR WERE CONTAINED IN NORMAL RANGE, DECLARED EMERGENCY.  EMERGENCY CHECK LIST WAS USED, ALL PARAMETERS WERE WITHIN THE LIMITS. LANDED ON THE RUNWAY AND TAXIED TO RAMP WITH A NR 2 ENGINE FUEL LEVER 15 PERCENT  RETRACTED FROM FLY POSITION WITHOUT ANY FURTHER PROBLEMS.
